Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Having medicines for tuberculosis. Feeling heavy stomach, blood in stool. What are the complication?

hi, i 67 yrs old and having medicines for tuberculosis and after few weeks i am unable to empty my stomac and feeling heavy stomac want to emty my stomac if sometimes it releases some blood comes out (doctor says it is due to taking of antibiotics as i am a patient of tuberculosis and having medicines) so pls advice me what i have to do? thanks
Asked On : Sat, 5 May 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query.
Anti-tuberculosis treatment may lead to gastric discomfort, but usually do not lead to passing blood in the stool. It seems that you have got constipation amd there is a possibility of hemorrhoids. Get yourself examined by general surgeon. You may get relief by stool softening agent , can try isapgol husk too.

Best wishes
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor